# SDR ASAA2023092445301

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,849 hours, 1,116 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, OVERHEAD "MAINT" LIGHT ILLUMINATED. SYSTEM STATUS MESSAGE READS " BLEED FAMV L". GROUNDED - YES. INTERAGATED OMF FOUND 2 MX MSG'S 36-12020 & 36-21020. ACCOMPLISHED IFIM 36-12-00-810-801 ENG 1 BLEED AIR SYS. PASSED ALL FAULTS CLEARED, MX LIGHT OUT. A/C OK FOR SVC. SEAMC NOTIFIED. STS LM Q6TR841X.
